# SDR IPXA2015063090708

- Difficulty date: June 10, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 24,055 hours, 14,880 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N377017
- Condition: Corroded
- Location: Bs 1992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-9, EMPENNAGE APU EXHAUST TAIL CONE EXTERIOR HAS CORROSION AT BS 1992.8 AND 0630 POSITION, LBL6.  REPAIRED PANEL WITH METAL HOT BOND REPAIR IAW REO-G19014 AND SRM 51-70-10.
